# SDR DALA2025040202491

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 87,904 hours, 28,850 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Heat Exchanger
- Part number: 1942723
- Part serial: 103525
- Condition: Leaking
- Part time: 94,932 hours, 35,142 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5644 -ATB/PRES/DE- DUE TO CABIN PRESSURE CONTROL ISSUE. CORRECTIVE ACTION: R/R OUTFLOW VALVE, CABIN PRESS CONTROL PANEL, AUTO CABIN PRESSURE CONTROLLER 1, AND RIGHT HEAT EXCHANGER. PERFORMED SINGLE PACK CONFIDENCE CHK.
